... medicine has affected my sinus, ears, and haitia hernia... I am told I need the medicine because the right side of my heart is not pumping enough... does this sound reasonable ???
Yes, it sounds reasonable. Imdur is a vasodialater which opens the arteries and allows the blood to flow more easily. It is also used for angina (chest pain.) This is one of the many drugs I was put on after I had an aortic dissection that almost took my life. I too wondered about the chest pain thing, because I didn't have it after treatment. They had me take it for a while, several months, even without chest pain, just to make sure my heart was working well enough. I had none of the symptoms you are describing. Have you discussed it with your doctor? Perhaps there is another medication they could substitute.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 16 Sep 2011 • 2 answers
Posted 30 Oct 2012 • 9 answers
Posted 4 Feb 2013 • 1 answer
Posted 23 Jun 2013 • 1 answer
Posted 6 Jun 2014 • 1 answer